# SDR ANCF2011122000099

- Difficulty date: December 20, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N446AV
- Make and model: Airbus A320-214
- Aircraft serial: 4046
- Aircraft time: 6,058 hours, 5,342 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Condition: Unknown
- Location: Emergency Exit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL DOOR LEFT FORWARD EMERGENCY EXIT.  RTD AT ABOUT 80 KNOTS WITH A WEIGHT OF 70.200 KG TEMP 18°C.  IAW TASK 52-21-00-810-801A AND SUBTASK 52-21-00-710-050A TEST B REMOVED AND INSTALLED THE COVER FLAP OF THE LT FWD EMERGENCY EXIT OPERATIONAL TEST SATISFACTORY.  TASK 05-51-16-200-001 WERE CHECKED INSPECTION SYSTEM BRAKE BY CONDITION AND TEMPERATURE WERE FOUND IN NORMAL CONDITION, AND TASK 05-21-00/28 ZONAL INSPECTION FOUND NO DISCREPANCIES.
